American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60B11) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Juan M. Medina and B. Cernuschi-Frías. Random series in $L^p(X,\Sigma,\mu)$ using unconditional basic sequences and $l^p$ stable sequences: A result on almost sure almost everywhere convergence. Proc. Amer. Math. Soc. 135 (2007) 3561-3569. MR 2336571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Siegfried Graf and Harald Luschgy. Entropy-constrained functional quantization of Gaussian processes. Proc. Amer. Math. Soc. 133 (2005) 3403-3409. MR 2161166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Surjit Singh Khurana. Approximation of measurable mappings by sequences of continuous functions. Proc. Amer. Math. Soc. 131 (2003) 937-939. MR 1937432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Maxwell B. Stinchcombe. The gap between probability and prevalence: Loneliness in vector spaces. Proc. Amer. Math. Soc. 129 (2001) 451-457. MR 1694881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Andrzej Wisniewski. Theorem of Kuratowski-Suslin for measurable mappings. II. Proc. Amer. Math. Soc. 124 (1996) 3703-3710. MR 1342048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jun Kawabe. The structure of measurable mappings with values in locally convex spaces. Proc. Amer. Math. Soc. 124 (1996) 1513-1515. MR 1307536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Maciej Lewandowski, Michał Ryznar and Tomasz Żak. Anderson inequality is strict for Gaussian and stable measures . Proc. Amer. Math. Soc. 123 (1995) 3875-3880. MR 1264821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. V. Velasco and A. R. Villena. A random Banach-Steinhaus theorem . Proc. Amer. Math. Soc. 123 (1995) 2489-2497. MR 1254856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Brian R. Hunt. The prevalence of continuous nowhere differentiable functions . Proc. Amer. Math. Soc. 122 (1994) 711-717. MR 1260170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] José M. González-Barrios and Richard M. Dudley. Metric entropy conditions for an operator to be of trace class . Proc. Amer. Math. Soc. 118 (1993) 175-180. MR 1145418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. Lewandowski, M. Ryznar and T. Żak. Stable measure of a small ball . Proc. Amer. Math. Soc. 115 (1992) 489-494. MR 1089410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Andrzej Wiśniewski. Measurable linear functionals and operators on Fr\'echet spaces . Proc. Amer. Math. Soc. 114 (1992) 1079-1085. MR 1100667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michel Talagrand. An isoperimetric theorem on the cube and the Kintchine-Kahane inequalities . Proc. Amer. Math. Soc. 104 (1988) 905-909. MR 964871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] N. L. Carothers and S. J. Dilworth. Inequalities for sums of independent random variables . Proc. Amer. Math. Soc. 104 (1988) 221-226. MR 958071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Daniel Charles Weiner. On the existence and convergence of pseudomoments for variables in the domain of normal attraction of an operator stable distribution . Proc. Amer. Math. Soc. 101 (1987) 521-528. MR 908661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Tzuu-Shuh Chiang, Yun Shyong Chow and Yuh-Jia Lee. A formula for $E\sb W\,{\rm exp}(-2\sp {-1}a\sp 2\Vert x+y\Vert \sp 2\sb 2)$ . Proc. Amer. Math. Soc. 100 (1987) 721-724. MR 894444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Maciej Lewandowski and Tomasz Żak. On the density of the distribution of $p$-stable seminorms, $0. Proc. Amer. Math. Soc. 100 (1987) 345-351. MR 884477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Anant P. Godbole. On the strong law of large numbers in Banach spaces . Proc. Amer. Math. Soc. 100 (1987) 543-550. MR 891161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] C.-R. Hwang. Erratum to: ``Gaussian measure of large balls in a Hilbert space'' [Proc. Amer. Math. Soc. {\bf 78} (1980), no. 1, 107--110; MR0548094 (80j:60011)] . Proc. Amer. Math. Soc. 94 (1985) 188. MR 781080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] D. van Dulst. The asymptotic norming property and martingale convergence . Proc. Amer. Math. Soc. 89 (1983) 430-432. MR 715860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. M. Dudley and Marek Kanter. Correction to: ``Zero-one laws for stable measures'' [Proc. Amer. Math. Soc. {\bf 45} (1974), 245--252;\ MR {\bf 51} \#6901] . Proc. Amer. Math. Soc. 88 (1983) 689-690. MR 702300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Yoshiaki Okazaki. Orthogonal expansions of vectors in a Hilbert space for non-Gaussian measures . Proc. Amer. Math. Soc. 86 (1982) 638-640. MR 674096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gilles Pisier. Quotients of Banach spaces of cotype $q$ . Proc. Amer. Math. Soc. 85 (1982) 32-36. MR 647892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Charles R. Baker and Ian W. McKeague. Compact covariance operators . Proc. Amer. Math. Soc. 83 (1981) 590-593. MR 627699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] D. Landers and L. Rogge. Characterization of conditional expectation operators for Banach-valued functions . Proc. Amer. Math. Soc. 81 (1981) 107-110. MR 589148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Chii-Ruey Hwang. Gaussian measure of large balls in a Hilbert space . Proc. Amer. Math. Soc. 78 (1980) 107-110. MR 548094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1